# SDR ASAA2020091433169

- Difficulty date: September 13, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 29,436 hours, 9,534 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EDGE OF L1 DOOR HAS GAP AFTER IT IS CLOSED "FWD ENTRY" LIGHT REMAINS ON.  GROUNDED - YES.  ADJUSTED L1 DOOR GUIDE ARM, REF B737-900 AMM 52-11-00-820-801 STEP 2H.  FWD ENTRY DOOR LIGHT EXTINGUISHED WHEN DOOR IS CLOSED.
